Degree reduction of Bézier curves by L 1 -Approximation with endpoint interpolation

Publisher
PERGAMON-ELSEVIER SCIENCE LTD
Issue Date
1997-03
Language
ENG
Citation

COMPUTERS & MATHEMATICS WITH APPLICATIONS, v.33, no.5, pp.67 - 77

ISSN
0898-1221
URI
http://hdl.handle.net/10203/73614
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
  • Hit : 122
  • Download : 0
  • Cited 0 times in thomson ci

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0